Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Foul smell in urine, smelling like black pepper. Taking antibiotics for UTI. Due to medication?

Why does my urnine smell like black pepper. I went to the doctor a month ago and they said I had an Uri I took my antibiotics for ten days like prescribed but since then every once in a while my vagina smells like black pepper. Is ir because of the medicine? Or did the medicine make it worse? Or did it not help at all and it gotten worse on its own? Please help!
Asked On : Sun, 29 Jul 2012
Answers:  0 Views:  868 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor